View Full Version : Another propecia question..

01-11-2013, 09:06 PM
I spoke with a Dr. Cooley rep today(about PRP/Acell injections) and we got on the topic of propecia. I was on it for 6months and experienced heavy shedding(my hair went from decent to noticeably thinning) and some sides(the typical ones). I told her I took 1mg everyday and she immediately said that was way too much. She mentioned that its not needed to be taken more than 3 times a week(she recommended M/W/F) as according to her it suppresses DHT for up to 72hrs. Has anyone heard of this before? I read so much mixed info out there I figured it'd be worth a discussion here.

My thought is if I lowered my dosage to .5mg 3 times a week I may not experience any sides and possibly a shed at all since apparently I was using way too much to begin with. Weirdly enough, I mentioned this to her and she said the pill shouldn't be cut...but I didn't ask why.

Anyone use propecia in that limited amount of days?

01-13-2013, 09:13 PM
bump...any thoughts?